Efficient and equilibria allocations with stochastic differential utility

Détails

ID Serval
serval:BIB_CAF0EDFCB3DE
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Efficient and equilibria allocations with stochastic differential utility
Périodique
Journal of Mathematical Economics
Auteur(s)
Geoffard, P.-Y., Duffie, D., Skiadas, C. 
Statut éditorial
Publié
Date de publication
1994
Volume
23
Numéro
1
Pages
133-146
Résumé
This paper presents results on the existence and characterization of Pareto efficient and of equilibrium allocations in a continuous-time setting under uncertainty in which agents have stochastic differential utility, a version of recursive utility. In order to characterize equilibrium and efficient allocations in terms of pointwise first-order conditions, uniform properness conditions on preferences are avoided.
Mots-clé
Pareto efficient allocation, Efficient allocation, Continuous time, Stochastic differential utility
Création de la notice
19/11/2007 10:48
Dernière modification de la notice
20/08/2019 15:45
Données d'usage